# SDR JR2R202104033859

- Difficulty date: April 3, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 14,358 hours, 8,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17119903401
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 14,358 hours, 8,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FWD FRAME 52 IS CRACKED. REPAIRED CRACK IAW EMB 175 SRM 53-22-04 FIG 22.
